# SDR DALA2015062904049

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND TOOL MARKS ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS NR 1377C, LW, CARD 145, ZONE 00, RII: N ENTR 181463 W SUMMARY: FUEL ACCESS PLATE 1377C IS OUT LIMITS AND WAS REPLACED IAW SRM 51-22-2A.
